# SDR DALA2019010700069

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893416) DURING INSPECTION FOUND CRACK SUPPORT ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS.380 TO BS 400 B L0 AT FWD GALLEY AREA. REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTU BS.380 TO BS 400 BL0 AT FWD GALLEY AREA AS PER SRM 51-10-02 AND DWG 143H5400.
